# SDR SWIA201334541

- Difficulty date: September 9, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 25,623 hours, 20,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LE CAPS AT FLAP STATION 57 & 110 CHAFED.  C-CHECK REPLACED LT INBD FLAP VANE LE CAPS AT FLAP STATION 57 & 110 IAW SRM.
